# SDR SWAA2022010356445

- Difficulty date: December 28, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRAP FWD DOOR CUT OUT AT FWD CARGO COMPARTMENT (1 EA) ; 2021-544683 / [01] TOOLS USED: POWER PACK P/N: PE1068; S/N: PE0118-94826; DUE DATE: 23-FEB-22. MULTIMETER P/N: FLUKE 1587; S/N: 31980129; DUE DATE: 11-DEC-22; THERMOMETER P/N: FLUKE 566; S/N: 46660121WS; DUE DATE 24-MAR-22.; [02] REPLACED STRAP LOC FWD DOOR CUT OUT AT FWD CARGO COMPARTMENT (1 EA) IAW B737-700 SRM 51-40-02 AND      SRM 51-10-02. SEE INDIVIDUAL SING OFF BELOW; [03] REPLACED STRAP LOC FWD DOOR CUT OUT AT FWD CARGO COMPARTMENT (1 EA) IAW B737-700 SRM 51-40-02 AND SRM 51-10-02.
